Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 25, Issue 5, 1989
Metadata
 

Filtered Rings, Filtered Blowing-Ups and Normal Two-Dimensional Singularities with 'Star-Shaped' Resolution
Masataka Tomari and Kei-ichi Watanabe
pp. 681–740
Abstract | Full-Text PDF (7875 KB) | Metadata

Spin Module Versions of Weyl's Reciprocity Theorem for Classical Kac-Moody Lie Algebras — An Application to Branching Rule Duality
Koji Hasegawa
pp. 741–828
Abstract | Full-Text PDF (8680 KB) | Metadata

The Super-Toda Lattice Hierarchy
Kaoru Ikeda
pp. 829–845
Abstract | Full-Text PDF (1613 KB) | Metadata